# SDR HEEA084959

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- Aircraft time: 17,609 hours
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Part serial: 81111400
- Condition: Damaged
- Location: Afcs
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFCS COMPUTER PIN BROKEN ON CONNECTOR "B".
